# SDR AALA20021146

- Difficulty date: August 7, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Engine: Pwa JT8D
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39271012
- Condition: Defective
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER TAKE OFF THE CABIN FILLED WITH NOTICEABLE AMOUNT OF SMOKE.  DISSIPATED AFTER 3-5 MINUTES.  RETURNED AND LANDED WITHOUT INCIDENT.  REPLACED LIGHT AND RIGHT AIR CONDITIONING PRESSURE REGULATOR VALVES.  BOTH COALESCERS BAGS, AND LEAKING APU MAGNETIC DRAIN PLUG.  ACCOMPLISHED PACK BURNOUT.  NO SMOKE OR ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
